Kolmogorov widths of the anisotropic Besov classes of periodic functions of many variables

  • V. V. Myronyuk Iн-т математики НАН України, Київ

Abstract

We establish exact-order estimates for the Kolmogorov widths of the anisotropic Besov classes of periodic functions of many variables in the spaces $L_q,\; 1 \leq q \leq \infty$.
Published
25.05.2016
How to Cite
Myronyuk, V. V. “Kolmogorov Widths of the Anisotropic Besov Classes of Periodic Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 5, May 2016, pp. 634-43, http://umj.imath.kiev.ua/index.php/umj/article/view/1867.
Section
Research articles